AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Automorphic Forms, Automorphic Representations, and Arithmetic
Edited by: Robert S. Doran, Ze-Li Dou, and George T. Gilbert
SEARCH THIS BOOK:

Proceedings of Symposia in Pure Mathematics
1999; 330 pp; hardcover
Volume: 66
ISBN-10: 0-8218-1051-0
ISBN-13: 978-0-8218-1051-4
List Price: US$74
Member Price: US$59.20
Order Code: PSPUM/66.2
[Add Item]
This item is also sold as part of the following set: PSPUM/66

Table of Contents

  • D. Bump and S. Friedberg -- Metaplectic generating functions and Shimura integrals
  • B. Casselman -- On the Plancherel measure for the continuous spectrum of the modular group
  • D. Farmer, J. Hoffstein, and D. Lieman -- Average values of cubic $L$-series
  • P. Garrett -- Euler factorization of global integrals
  • M. Harris -- Cohomological automorphic forms on unitary groups. I: Rationality of the theta correspondence
  • B. E. Heim -- Pullbacks of Eisenstein series, Hecke-Jacobi theory and automorphic $L$-functions
  • J. Hoffstein and P. Lockhart -- Omega results for automorphic $L$-functions
  • K. Khuri-Makdisi -- Representations of SL(2) x $G$
  • J. Levy -- Truncated integrals and the Shintani zeta function for the space of binary quartic forms
  • W. Luo, Z. Rudnick, and P. Sarnak -- On the generalized Ramanujan conjecture for GL($n$)
  • D. Prasad and D. Ramakrishnan -- On the global root numbers of GL(n) x GL(m)
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia